MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL ABUTMENT
Model Number HC445
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Doctor indicated that they were unable to screw the healing abutment into the implant.Another abutment has been placed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes.' h3: device evaluated by manufacturer: change ¿no' to 'yes.' one healing collar was returned for investigation, see attached images in the complaint.Visual evaluation identified that the healing collar and threads had signs of use, but no malfunction was observed.Functional testing to recreate the reported event observed that the abutment threaded into an in-house implant as intended.The event was not recreated.No pre-existing conditions were noted on the per, and it is unknown where the device was located and according to the cmp description, it was place and removed on the same day.The customer did not provide x-rays or pictures.Documents reviewed: dental healing collar, (surgical cover) screw, temporary gingival cuff and temporary abutment for implant system - ifu9658 - rev 2 - 10/2019.Information identified: 'warnings' 'precautions' 'sterility' 'potential adverse events' dhr review was completed for the subject lot number (2022031186).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: 'does not seat'.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did not occur, and the reported event was unconfirmed.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15971679
Report Number0002023141-2022-03092
Device Sequence Number1687379
Product Code DZE
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)270321(10)2022031186
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC445
Device Catalogue NumberHC445
Device Lot Number2022031186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown